# SDR GTIA010602

- Difficulty date: June 25, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Part serial: MA9793
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1525 - RSW - MEGAPHONE INOPERATIVE, FORWARD RIGHT.  REMOVED AND REPLACED FORWARD RIGHT MEGAPHONE.  NEXT INSPECTION DUE TO 6/02.  (M)
